# SDR UHLA2014111700792

- Difficulty date: November 17, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 28,514 hours, 17,569 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACARS MESSAGE FOR FWD SERVICE DOOR OPEN.  ADJUSTED R1 DOOR LATCH SENSOR IAW AMM 52-74-20.  OPS CHECKED GOOD.
